Back to all discussions

Aimovig and sudden gastro distress

4th shot on Aimovig. I have had constipation the whole time until last shot. After the last shot body is not digesting fats. Never had an issue with this. Not on other meds that would cause this. Anyone experience this?

  1. Hi there- Thanks so much for sharing your experience with us. We have a forum dedicated to several aspects of Aimovig that you might find worthy of perusal in which many fellow community members share their experiences with side effects related to the treatment:

    https://migraine.com/topic/aimovig-constipation/

    https://migraine.com/topic/experienced-side-effects-aimovig/

    https://migraine.com/topic/tried-newly-approved-aimovig-share-experience/

    I hope you find these helpful. Please stay in touch and so glad you're a part of our community.

    1. Hi mymigrainejourney,

      Thank you for your question. I'm sorry to hear you are having digestion issues. I have heard about constipation being an issue, but not much about not digesting fats. Could it be coincidental or maybe you have a stomach bug? Just a thought.

      Hopefully others will be along shortly to share their experiences with you.

      Please keep us posted on how you are doing,
      Nancy

      or create an account to reply.